MathSciNet Relay Station
MathSciNet bibliographic data
MR1614288 60D05 (60F17)
Molchanov, Ilya S. A limit theorem for solutions of inequalities. Scand. J. Statist. 25 (1998), no. 1, 235–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement